Is Max Strength Cold & Flu Relief Powder for oral suspension GERD Friendly?

No. This product is not GERD friendly free as it lists 1 ingredient that contains GERD friendly.

Why it's not GERD friendly

  • taken as a hot lemon drink

taken as a hot lemon drink

Dietitian note

Citrus fruits like oranges, lemons, grapefruits, and limes are acidic. This high acidity level can irritate the lining of the esophagus, which is already inflamed in individuals with GERD. This irritation can lead to heartburn, acid reflux, and other uncomfortable symptoms. Whole fruits and juices are likely to lead to discomfort.

Note by Team Spoonful, Clinical nutrition experts

Keep checking with Spoonful

Explore available ingredient explanations and check other groceries against your dietary needs.

Product Image
Spoonful app scanning a product

Scan products instantly

500K+ users • 4.6★ rating

Download on App StoreGet it on Google Play

Free download • No credit card

Ingredients

Each 5g sachet of yellow powder, taken as a hot lemon drink contains the active ingredients: Paracetamol 1000 mg, Phenylephrine hydrochloride 12.2 mg. Also contains: Sucrose, Sodium citrate, Aspartame (E951), and Ascorbic acid (Vitamin C).

Check Max Strength Cold & Flu Relief Powder for oral suspension against your own diets in the app.

About this product

Unknown · Powder

Flavor
Neutral
Texture
Powdery
Commonly used for
DrinkingOn The Go